Alert archive / Pennsylvania / Flood Watches in 2011

Flood Watch 2, NWS State College, PA

February 27, 201133 counties in Pennsylvania

NWS State College, PA issued this flood watch at Feb 27, 2011, 1:59 PM EST for 33 counties in Pennsylvania. It took effect at Feb 28, 2011, 3:00 AM EST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Feb 27, 2011, 1:59 PM EST (18:59 UTC)
In effect from
Feb 28, 2011, 3:00 AM EST
Expired
Feb 28, 2011, 11:39 AM EST
In force
9 hr
Issued by
NWS State College, PA
Flood severity
None
All 33 counties

Adams County, PA, Bedford County, PA, Blair County, PA, Cambria County, PA, Cameron County, PA, Centre County, PA, Clearfield County, PA, Clinton County, PA, Columbia County, PA, Cumberland County, PA, Dauphin County, PA, Elk County, PA, Franklin County, PA, Fulton County, PA, Huntingdon County, PA, Juniata County, PA, Lancaster County, PA, Lebanon County, PA, Lycoming County, PA, McKean County, PA, Mifflin County, PA, Montour County, PA, Northumberland County, PA, Perry County, PA, Potter County, PA, Schuylkill County, PA, Snyder County, PA, Somerset County, PA, Sullivan County, PA, Tioga County, PA, Union County, PA, Warren County, PA, York County, PA

The radar

The State College radar (KCCX), 43 km from the middle of the area, began a volume at 18:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 7.0 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2011-02-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2011-02-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 121 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1277 m above ground
0-6 km bulk shear
81 kt
0-1 km storm-relative helicity
121 m²/s²
0-3 km storm-relative helicity
363 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

528 
WGUS61 KCTP 271859
FFACTP

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE STATE COLLEGE PA
159 PM EST SUN FEB 27 2011

...FLOODING POSSIBLE MONDAY...

.A STORM WILL MOVE THROUGH THE REGION TONIGHT AND
MONDAY...PRODUCING A PERIOD OF MODERATE RAIN TONIGHT AND THEN
SHOWERS AND THUNDERSTORMS ON MONDAY AS THE COLD FRONT PRESSES
THROUGH THE STATE. THE VERY MILD TEMPERATURES TONIGHT AND MONDAY
WILL ALSO MELT THE SNOW PACK IN THE CENTRAL MOUNTAINS AND A GOOD
PORTION OF THE SNOW OVER THE NORTH-CENTRAL MOUNTAINS. THIS SNOW
MELT AND THE EXPECTED ONE TO ONE AND A HALF INCHES OF RAIN THAT IS
EXPECTED TO FALL BY MONDAY EVENING WILL LIKELY LEAD TO MINOR
FLOODING ON SMALL STREAMS AND CREEKS. THE LARGER CREEKS AND
SMALLER RIVERS MAY ALSO RISE QUICKLY AND APPROACH FLOOD STAGES.

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-
049>053-056>059-063>066-281900-
/O.NEW.KCTP.FA.A.0002.110228T0800Z-110301T0600Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
159 PM EST SUN FEB 27 2011

...FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE MONDAY
NIGHT...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A

* FLOOD WATCH FOR A PORTION OF CENTRAL PENNSYLVANIA...INCLUDING
  THE FOLLOWING AREAS...ADAMS...BEDFORD...BLAIR...CAMBRIA...
  CAMERON...CLEARFIELD...COLUMBIA...CUMBERLAND...DAUPHIN...ELK...
  FRANKLIN...FULTON...HUNTINGDON...JUNIATA...LANCASTER...
  LEBANON...MCKEAN...MIFFLIN...MONTOUR...NORTHERN CENTRE...
  NORTHERN CLINTON...NORTHERN LYCOMING...NORTHUMBERLAND...
  PERRY...POTTER...SCHUYLKILL...SNYDER...SOMERSET...SOUTHERN
  CENTRE...SOUTHERN CLINTON...SOUTHERN LYCOMING...SULLIVAN...
  TIOGA...UNION...WARREN AND YORK.

* FROM LATE TONIGHT THROUGH LATE MONDAY NIGHT. 

* SNOW MELT AND MODERATE TO HEAVY RAIN.

* MINOR FLOODING IS LIKELY ALONG THE SMALLER STREAMS AND CREEKS.
  SOME LOCATIONS MAY ALSO SEE THE LARGER CREEKS AND SMALLER RIVERS
  REACH CAUTION OR FLOOD STAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING ON SMALL
STREAMS...CREEKS...POOR DRAINAGE...URBAN AND LOW-LYING AREAS
BASED ON CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

DANGELO
2 follow-up statements
372 
WGUS61 KCTP 280354
FFACTP

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1054 PM EST SUN FEB 27 2011

...FLOODING POSSIBLE MONDAY...

.A STORM WILL MOVE THROUGH THE REGION TONIGHT AND MONDAY...
PRODUCING A PERIOD OF RAIN TONIGHT AND THEN SHOWERS AND
THUNDERSTORMS ON MONDAY AS THE COLD FRONT PRESSES THROUGH THE
STATE. THE VERY MILD TEMPERATURES TONIGHT AND MONDAY WILL ALSO
MELT THE SNOW PACK IN THE CENTRAL MOUNTAINS AND A GOOD PORTION OF
THE SNOW OVER THE NORTH-CENTRAL MOUNTAINS. THIS SNOW MELT AND THE
EXPECTED ONE TO ONE AND A HALF INCHES OF RAIN THAT IS EXPECTED TO
FALL BY MONDAY EVENING WILL LIKELY LEAD TO MINOR FLOODING ON SMALL
STREAMS AND CREEKS. THE LARGER CREEKS AND SMALLER RIVERS MAY ALSO
RISE QUICKLY AND APPROACH FLOOD STAGES.

PAZ034>036-056>059-063>066-010400-
/O.EXT.KCTP.FA.A.0002.110228T1700Z-110301T0600Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BEDFORD-FULTON-FRANKLIN-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
1054 PM EST SUN FEB 27 2011

...FLOOD WATCH NOW IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE
MONDAY NIGHT...

THE FLOOD WATCH IS NOW IN EFFECT FOR

* A PORTION OF CENTRAL PENNSYLVANIA...INCLUDING THE FOLLOWING 
  AREAS...ADAMS...BEDFORD...CUMBERLAND...DAUPHIN...FRANKLIN...
  FULTON...LANCASTER...LEBANON...PERRY...SCHUYLKILL AND YORK.

* FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT. 

* SNOW MELT AND MODERATE TO HEAVY RAIN.

* MINOR FLOODING IS LIKELY ALONG THE SMALLER STREAMS AND CREEKS. 
  SOME LOCATIONS MAY ALSO SEE THE LARGER CREEKS AND SMALLER 
  RIVERS REACH CAUTION OR FLOOD STAGES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING ON SMALL
STREAMS...CREEKS...POOR DRAINAGE...URBAN AND LOW-LYING AREAS
BASED ON CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

PAZ004>006-010>012-017>019-024>028-033-037-041-042-045-046-
049>053-010400-
/O.CON.KCTP.FA.A.0002.110228T0800Z-110301T0600Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-
1054 PM EST SUN FEB 27 2011

...FLOOD WATCH REMAINS IN EFFECT FROM 3 AM EST MONDAY THROUGH
LATE MONDAY NIGHT...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF CENTRAL PENNSYLVANIA...INCLUDING THE FOLLOWING 
 AREAS...BLAIR...CAMBRIA...CAMERON...CLEARFIELD...COLUMBIA...
 ELK...HUNTINGDON...JUNIATA...MCKEAN...MIFFLIN...MONTOUR...
 NORTHERN CENTRE...NORTHERN CLINTON...NORTHERN LYCOMING...
 NORTHUMBERLAND...POTTER...SNYDER...SOMERSET...SOUTHERN 
 CENTRE...SOUTHERN CLINTON...SOUTHERN LYCOMING...SULLIVAN...
 TIOGA...UNION AND WARREN.

* FROM 3 AM EST MONDAY THROUGH LATE MONDAY NIGHT. 

* SNOW MELT AND MODERATE TO HEAVY RAIN.

* MINOR FLOODING IS LIKELY ALONG THE SMALLER STREAMS AND CREEKS. 
  SOME LOCATIONS MAY ALSO SEE THE LARGER CREEKS AND SMALLER 
  RIVERS REACH CAUTION OR FLOOD STAGES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING ON SMALL
STREAMS...CREEKS...POOR DRAINAGE...URBAN AND LOW-LYING AREAS
BASED ON CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
734 
WGUS61 KCTP 281639
FFACTP

FLOOD WATCH
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1139 AM EST MON FEB 28 2011


PAZ004>006-010>012-017>019-024>028-033-037-041-042-045-046-
049>053-281745-
/O.CAN.KCTP.FA.A.0002.000000T0000Z-110301T0600Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-
1139 AM EST MON FEB 28 2011

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR CENTRAL PENNSYLVANIA HAS BEEN CANCELLED. THE
THREAT OF WIDESPREAD FLOODING HAS ENDED...AS THE MODERATE TO HEAVY
RAIN HAS MOVED TO THE SOUTH OF THE REGION. THERE MAY BE SOME
MINOR FLOODING CONTINUE FOR THE AFTERNOON AND EVENING ALONG THE
SMALLER STREAMS. BUT...ON THE WHOLE...THE WATER SHOULD START TO 
RECEDE VERY SHORTLY.

$$

PAZ034>036-056>059-063>066-281745-
/O.CAN.KCTP.FA.A.0002.110228T1700Z-110301T0600Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BEDFORD-FULTON-FRANKLIN-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
1139 AM EST MON FEB 28 2011

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR SOUTH CENTRAL PENNSYLVANIA HAS BEEN CANCELLED.
THE THREAT OF RAINFALL HEAVY ENOUGH TO CAUSE WIDESPREAD FLOODING
HAS ENDED. SOME LIGHT RAIN IS EXPECTED...AND ONLY ISOLATED
THUNDERSTORMS ARE POSSIBLE THROUGH EARLY THIS EVENING. BUT THE
RAIN SHOULD NOT BE HEAVY ENOUGH TO CAUSE SIGNIFICANT OR WIDESPREAD
FLOODING. ANY PROBLEMS WOULD BE ISOLATED AND CONFINED TO THE
SMALLER STREAMS AND CREEKS.

$$

DANGELO

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this flood watch went out at Feb 27, 1:34 PM EST, 25 minutes earlier.

Area forecast discussion, Feb 27, 1:34 PM EST, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
134 PM EST SUN FEB 27 2011

.SYNOPSIS...
A STRONG STORM SYSTEM WILL TRACK WEST OF PENNSYLVANIA ON
MONDAY...DRAGGING A COLD FRONT THROUGH THE STATE BY LATE IN THE
DAY. THE STORM WILL MAKE HEAVY RAIN FOR THE ENTIRE STATE AND EVEN
SOME THUNDERSTORMS IN THE SOUTH. THE RAIN AND SNOW MELT MAY
COMBINE TO CREATE MINOR FLOODING. HIGH PRESSURE WILL BRING QUIET
WEATHER FOR THE REST OF THE WORK WEEK.

&&

.NEAR TERM /UNTIL 11 PM THIS EVENING/...
EXTENSIVE LOW CLOUD SHIELD WILL CONTINUE ACROSS THE NRN HALF OF
THE AREA FOR MUCH OF THE DAY WHILE SRN AREAS ARE ALREADY SEEING
SIG AMOUNTS OF SUNSHINE. EXPECT THE CLEARING TO WORK NORTHWARD AS
WINDS TURN SWRLY AND THE TEMPS WARM AND MIX AWAY THE THIN LAYER OF
HIGHER MSTR. MAXES OF 40 TO L50S SHOULD HELP MELT OFF SOME OF THE
SNOW BEFORE ANY RAIN ARRIVES LATER TONIGHT.

HIGH CLOUDS MOVE IN FROM THE SW THIS EVENING...BUT WARM ADVECTIVE
RAIN SHOULD HOLD OFF UNTIL AFTER 11 PM.

&&

.SHORT TERM /11 PM THIS EVENING THROUGH MONDAY NIGHT/...
THE SHORT TERM WILL BE THE BUSIEST PERIOD...WITH WAA RAINS AT
FIRST - HEAVIEST CLOSER TO THE LOW TRACK OVER THE NORTHWEST. SFC
LOW PASSES THRU NWRN PA CLOSE TO 12Z MONDAY. THE WARM FRONT SHOULD
MAKE IT THROUGH MUCH OF THE AREA OVERNIGHT...BUT THE SNOWPACK AND
A LITTLE ERLY COMPONENT TO THE SFC WIND MIGHT KEEP IT COOLER IN
THE NERN MTNS. OVERALL...A NON-DIURNAL TREND OF STEADY OR SLOWLY
RISING TEMPS ARE EXPECTED. FOG IS ALMOST A GIVEN IN AREAS WHERE
THE SNOWPACK REMAINS.

SREFS AND GEFS PLUMES IN GOOD AGREEMENT ON 0.75 TO 1.5 INCHES OF
RAINFALL ACROSS CENTRAL PA FOR THE EVENT FROM 06Z MON THROUGH 03Z
TUES. HEAVIEST RAIN WILL BE IN THE WRN MTNS TONIGHT WITH AROUND AN
INCH POSSIBLE BEFORE SUNRISE. A QUARTER TO A HALF OF AN INCH IS
POSSIBLE TONIGHT ACROSS THE ENTIRE REGION. SNOWPACK NIL IN THE SRN
VALLEYS BUT COULD BE 3-4 INCHES PER BEST ESTIMATES OVER THE NRN
MTNS.

IMPRESSIVE 850 MB JET NOSES INTO THE REGION BY 12Z MON WITH
GFS INDICATING 80+ KTS...NAM12 IN THE 65-70 KT RANGE. THE SLIGHT
RISK ISSUED BY SPC SEEMS WELL-PLACED DUE TO THE STRONG WINDS ALOFT
AND THE TIMING OF THE FRONTAL PASSAGE - IN THE MIDDLE TO LATTER
PART OF THE DAY. INSTABILITY IN BEST IN THE SRN HALF OF THE
AREA...AND THE FRONT SHOULD BE THROUGH THE NWRN 3-5 COUNTIES
BEFORE THE FRONT HITS MARGINALLY UNSTABLE AIR.

PRIMARY SVR THREAT IS WIND GUSTS - GENERALLY RIGHT ALONG THE FRONT
OR ANY LINEAR FEATURES JUST IN ADVANCE OF THE FRONT. THE DIR
SHEAR IS GOOD RIGHT BEFORE THE FRONT...BUT A VERY HEFTY INVERSION
WILL ARGUE AGAINST MUCH POPPING UP IN ADVANCE OF THE FRONT ITSELF.
THE HEAVIEST RAIN IN THE S/SE WILL BE FROM NOON THRU EARLY MON
EVENING...WITH THE CONVECTION.

THE RAINFALL AND SNOW MELT WILL COMBINE TO MAKE MINOR FLOODING A
CONCERN FOR THE SMALLER CREEKS AND STREAMS MONDAY INTO MONDAY
NIGHT. SOME VERY MINOR RIVER FLOODING IS POSSIBLE LATE MONDAY
NIGHT INTO TUES/WED - MAINLY ON THE WEST BRANCH AND THE TRIBS OF
THE JUNIATA AND LOWER MAINSTEM. THE MAIN STEM ITSELF SHOULD NOT
GET ANY HIGHER THAN CAUTION PER LATEST RFC GUID AND SREF-BASED
MMEFS PLOTS.

THERE IS A LIKELY MIX AND CHANGEOVER TO SNOW IN THE LAURELS
THROUGH THE CENTRAL AND NORTHERN MOUNTAINS BRINGING A COATING TO A
SLUSHY 2 INCHES OVER THE HIGHER ELEVATIONS.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
AREA WILL BE UNDER THE INFLUENCE OF HIGH PRESSURE FOR THE REMAINDER
OF THE COMING WEEK...WITH SEASONABLE CONDITIONS TUESDAY INTO
WEDNESDAY AS ONE SURFACE HIGH TRANSLATES EASTWARD TO THE MID
ATLANTIC COAST. A MUCH STRONGER HIGH IS EXPECTED TO PUSH A DRY COLD
FRONT ACROSS THE AREA WEDNESDAY NIGHT INTO THURSDAY...AND THIS 1040
MB HIGH CENTER MAY PROVIDE DEEP CAD OVER CENTRAL AND EASTERN
SECTIONS LATE IN THE WEEK...PERHAPS SETTING THE STAGE FOR FREEZING
OR FROZEN ISOLATED PRECIPITATION BY FRIDAY OR SATURDAY AHEAD OF
ANOTHER POTENTIAL RAINSTORM NEXT WEEKEND.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
STRATOCU HAS BEEN DISSIPATING FROM SOUTH TO NORTH EARLY THIS
AFTN...BUT HOLDING TOUGH ACROSS THE HIGHER TERRAIN OF THE NORTH
AND WEST.

CLOUDS WILL THICKEN AND LOWER TONIGHT...AS LOW PRESSURE
APPROACHES FROM THE OHIO VALLEY. RAIN WILL DEVELOP FROM SOUTHWEST
TO NORTHEAST ACROSS THE AREA OVERNIGHT...AND EXPECT CIGS AND
VSBYS TO DROP TO MVFR/IFR.

ADDITIONALLY...LLWS WILL INCREASE LATE TONIGHT INTO EARLY
MONDAY...AS A STRONG 80KT LOW-LEVEL JET CROSSES THE REGION.

A COLD FRONT WILL DRAG ACROSS THE COMMONWEALTH ON MONDAY...AND
WE COULD SEE A FEW STRONG TSRA DEVELOP ALONG THE
FRONT...ESPECIALLY ACROSS SOUTHERN PA. SFC WINDS WILL BECOME GUSTY
LATE MONDAY BEHIND THE FRONT.

BUILDING HIGH PRESSURE SHOULD PROVIDE MUCH IMPROVED FLYING CONDS
BY TUESDAY.

OUTLOOK...
TUE...VFR.
WED...MVFR POSS NW IN SCTD SHSN - VFR SE.
THU-FRI...MAINLY VFR.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...DANGELO
NEAR TERM...DANGELO
SHORT TERM...DANGELO
LONG TERM...DEVOIR/RXR
AVIATION...EVANEGO
Hazardous weather outlook, Feb 27, 4:07 AM EST, 9 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
407 AM EST SUN FEB 27 2011

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-280915-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
407 AM EST SUN FEB 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A MOISTURE LADEN STORM WILL TRACK WEST OF PENNSYLVANIA MONDAY...
PRODUCING A SOAKING RAIN OF AN INCH OR MORE ACROSS PARTS OF
CENTRAL PENNSYLVANIA. THE COMBINATION OF HEAVY RAIN AND SNOW MELT
WILL CAUSE POTENTIAL FLOODING ON AREAS STREAMS AND CREEKS BY MONDAY.
IN ADDITION...THERE IS A SLIGHT RISK OF THUNDERSTORMS CONTAINING
DAMAGING WIND GUSTS ACROSS THE SOUTHERN HALF OF THE STATE ON
MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Flood Watches in Pennsylvania, 2011Every flood watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.